# SDR MWEA080029

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 5,935 hours, 3,057 cycles
- System (JASC): 2620 · Extinguishing System
- Part: B-Nut
- Condition: Disconnected
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE SUPPRESSION LINE AFT "B" NUT DISCONNECTED.  RECONNECTED "B" NUT.  SURPRESSION
